# SDR UPS99828597

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5520 · Elevator Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-123D, LT ELEVATOR T/E STA XE117 FAIRING ATTACH HOLE CRACKED.  REPAIRED AREA IAW DC8 SRM 55-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
